BibTeX record journals/fss/ZhengW18

download as .bib file

@article{DBLP:journals/fss/ZhengW18,
  author    = {Dingwei Zheng and
               Pei Wang},
  title     = {On probabilistic \emph{{\(\psi\)}}-contractions in Menger probabilistic
               metric spaces},
  journal   = {Fuzzy Sets and Systems},
  volume    = {350},
  pages     = {107--110},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.fss.2018.02.011},
  doi       = {10.1016/j.fss.2018.02.011},
  timestamp = {Tue, 25 Sep 2018 15:05:16 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/ZhengW18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics